Strong convergence for explicit space-time discrete numerical approximation methods for stochastic Burgers equations


Arnulf Jentzen, Diyora Salimova, and Timo Welti


Journal of Mathematical Analysis and Applications, Vol. 469, Issue 2, pp. 661-704, Jan. 2019.

DOI: 10.1016/j.jmaa.2018.09.032

[BibTeX, LaTeX, and HTML Reference]


In this paper we propose and analyze explicit space–time discrete numerical approximations for additive space–time white noise driven stochastic partial differential equations (SPDEs) with non-globally monotone nonlinearities such as the stochastic Burgers equation with space–time white noise. The main result of this paper proves that the proposed explicit space–time discrete approximation method converges strongly to the solution process of the stochastic Burgers equation with space–time white noise. To the best of our knowledge, the main result of this work is the first result in the literature which establishes strong convergence for a space–time discrete approximation method in the case of the stochastic Burgers equations with space–time white noise.


Strong convergence, Stochastic Burgers equation, Numerical approximation, Stochastic partial differential equation, SPDE

Download this document:


Copyright Notice: © 2019 A. Jentzen, D. Salimova, and T. Welti.

This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.